I had unprotected sex for the first time in months using the pullout method on Friday, and started spotting Saturday. I took the morning after pill on Monday morning when I saw the spotting had stopped. I had no regular period symptoms save for some cramping Saturday which I thought were ovulation cramps. I've been on a weird sleep schedule, and have gained weight in the past few months. I was wondering if I could still be pregnant, My last period was December 31st.
From the data given, I gather that you are 5 feet, 3 inches and have 91 kg weight. This is too much in excess. So it would be better to go for a weight loss with a combination of diet (under supervision of dietician) and exercise. Coming to your problem. I assume that you had unprotected sex on Friday i.e 27th Jan 2017. And had spotting on 28th Jan, and took morning after pill on 30th Jan 2017.
This morning after pill has large quantities of hormone and hence your spotting stopped. But it will give you a withdrawal period in 7 days of intake. For this withdrawal to happen, uterus undergoes some changes and this is felt as cramping. The hormones also disturb the sleep and wake up patterns. So RELAX. Just wait for 7 days and you will get menses.
If your period does get missed, and you do not get menses by 6th Feb, you can do a urine pregnancy test on an early morning urine sample in a lab and see the results. Mostly it will be negative. However if positive (which is very unlikely) you may visit a gynecologist for further help.
5 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Sex Education treatment